# SDR IPXA2024061271724

- Difficulty date: June 3, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,576 hours, 16,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE INDICATING LIGHT IS INOP ATA25-61 REMOVED AND REPLACED R1 DOOR EMERGENCY SLIDE REMOTE PRESSURE INDICATOR SWITCH LIGHT ASSY, PERFORMED OPS CHECK OF R1 DOOR EMERGENCY SLIDE REMOTE PRESSURE INDICATOR SWITCH LIGHT ASSY, OPS CHECK GOOD IN REF TO MD-11 AMM 25-61-04-000-801, 25-61-04-400-801, 25-61-04-710-801, AND MD-11 WDM 25-61-01 PG1 SH1.
